Side Effects If Overdosing On Medication For The Stomach?

Illustration of Side Effects If Overdosing On Medication For The Stomach?
Illustration: Side Effects If Overdosing On Medication For The Stomach? images.emedicinehealth.com

In the afternoon, I want to ask, my husband was sick with typhus symptoms and one of the medicines given by the doctor was omeprazole, my husband took 3 times a day for 2 days in a row, when on the 2nd day I just noticed that the drug should be taken 1 time a day … it was I wonder how ? dangerous? Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically Omeprazole is a drug that has a safe enough high dose range. In certain diseases, omeprazole can be taken up to a dose of 360mg per day. The usual dose of omeprazole given to treat the symptoms of normal stomach disease is 20-40 mg taken once a day. If indeed your husband accidentally consumes up to 3 times, most likely there will not be a certain toxicity effect that will occur, but consumption exceeds the recommended dose is still not recommended. For now there is nothing you and your husband need to do because there is also a big possibility that nothing will happen to your husband, but make sure you and your husband will read the rules for taking medicine more carefully.

So much information from me, hopefully enough answer

: by

Related Question

Mules Until Limp And Want To Pass Out?

Mules Until Limp And Want To Pass Out?

(1 year ago)

At the beginning of fasting recently I had a feeling of feeling like having to defecate until I felt weak and wanted to pass out. The incident was approximately 1 hour after I fini...

The Rib Wall On The Massage Hurts?

The Rib Wall On The Massage Hurts?

(2 years ago)

I want to ask why the right and left walls in the upper ribs of Klondi Raba are sick … Yesterday I did a fitness activity, what was that effect...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *